# SDR USAA050238

- Difficulty date: February 14, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 3 INCHES, STATION 312 RBL 20.  ACCOMPLISHED REPAIR PER SRM 53-10-51.  (M)
